# SDR DALA2022052603658

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 80,745 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 EMERGENCY EXIT SIGN AT DOOR R2 IS MISSING. CORRECTIVE ACTION: INSTALLED EXIT LENS @ R2.(8827080)
